# SDR 96FDEA01305

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assy
- Part number: BACH7D01DL
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SECOND FLT OF DAY ON DEPARTURE, MAXIMUM POWER ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT WENT OUT UPON RETARDING THROTTLES.  RETURNED FOR UNEVENTFUL LANDING.  FOUND LEAKS AT BALL NUT CONNECTION TO 8TH STAGE CHECK VALVE, FLEX LINE FROM 13TH STAGE TO THRUST REV T-CONNECTION.  REMOVED AND REPLACED 8TH STAGE DUCT ASSEMBLY, HP VALVE FLEX LINE, HOSE ASSEMBLY AND RAN ENGINE, LEAK CHECK GOOD.
